# SDR AALA20121025003

- Difficulty date: October 22, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 69,089 hours, 36,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUB FLOOR BELOW FORWARD END OF NUMBER 6 SEAT TRACK FROM STATIONS 214 TO 218.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-20-00-16.
